American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Jaume Llibre and Dongmei Xiao. Limit cycles bifurcating from a non-isolated zero-Hopf equilibrium of three-dimensional differential systems. Proc. Amer. Math. Soc. 142 (2014) 2047-2062.
Abstract, references, and article information   
View Article: PDF

[2] Bingwen Liu. Global stability of a class of non-autonomous delay differential systems. Proc. Amer. Math. Soc. 138 (2010) 975-985. MR 2566564.
Abstract, references, and article information   
View Article: PDF

[3] German A. Enciso. On a Smale theorem and nonhomogeneous equilibria in cooperative systems. Proc. Amer. Math. Soc. 136 (2008) 2901-2909. MR 2399057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jifa Jiang and Xing Liang. Competitive systems with migration and the Poincaré-Bendixson theorem for a 4-dimensional case. Quart. Appl. Math. 64 (2006) 483-498. MR 2259050.
Abstract, references, and article information
View Article: PDF

[5] Wenxian Shen and Xiao-Qiang Zhao. Convergence in almost periodic cooperative systems with a first integral. Proc. Amer. Math. Soc. 133 (2005) 203-212. MR 2085171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] E. C. Zeeman and M. L. Zeeman. From local to global behavior in competitive Lotka-Volterra systems. Trans. Amer. Math. Soc. 355 (2003) 713-734. MR 1932722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. B. Van den Berg and R. C. Vandervorst. Second order Lagrangian Twist systems: simple closed characteristics. Trans. Amer. Math. Soc. 354 (2002) 1393-1420. MR 1873011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Rafael Ortega and Luis Ángel Sánchez. Abstract competitive systems and orbital stability in $\mathbf{{\mathbb R}^3}$. Proc. Amer. Math. Soc. 128 (2000) 2911-2919. MR 1701688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1